Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe ankle pain, done blood and mri of ankle, have loss of appetite, sickness, bad stomach and bowel movements post treatment. Solution?

hi doc, my father 56 was suffering from severe ankle pain for last 3 months so we visited doctor. doc advised to undergo many test of blood and mri of ankle. after seeing the results he advised to inject Zobone 500 and Reditux 500. Father took the two injection while being hospitalized for 5 days. And Doc advised to to take the second dose of Reditux after 2 weeks. and also advised newbona plus, moxovas, uricostat 40, pantocid, azoran 50, wysolone 5mg to continue... But now problem is he is unable to eat, feeling always sick, bad stomach , and bowel movement is very depressing with a very acidic smell. he is not having strength as before, still pain in his ankle as before , no improvement till now in pain.... unable to eat is a big worriness for us. we r very worried. will i change doctor? will i stop 2nd dose of Reditux? what should i do? please help
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Based on your description the suffering of your father is because of the side effect of drugs. May I know about the diagnosis and any other medical illness he has?
My advice would be discuss the whole matter with your treating doctor and if you are not satisfied its better to have second opinion.
Take care
Dr.chugh Orthopaedic surgeon
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor